Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 14, 2011Telfair County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 14, 2011, 3:49 PM EDT for Telfair County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2011, 3:49 PM EDT (19:49 UTC)
Expired
Jul 14, 2011, 4:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Telfair County, GA

The radar

The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2513 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2513 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WWUS82 KFFC 141949
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT THU JUL 14 2011

GAZ108>110-142015-
349 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 415 PM EDT...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TEMPERANCE...MOVING NORTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TEMPERANCE...CHINA
HILL...ANTIOCH CHURCH...BROWNING...ABBEVILLE...JACKSONVILLE...
WORKMORE...MILAN...RHINE...CHAUNCEY...UNION AND FIVE POINTS. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3180 8309 3180 8314 3184 8318 3184 8341
      3209 8341 3214 8303 3191 8267 3185 8275
      3185 8277 3178 8286 3178 8289 3178 8299
      3177 8301
TIME...MOT...LOC 1949Z 212DEG 7KT 3190 8316

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 14, 3:32 PM EDT, 17 minutes earlier.

Area forecast discussion, Jul 14, 3:32 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT THU JUL 14 2011

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
A SUMMERTIME WEDGE FRONT OR BACKDOOR FRONT HAS PUSHED JUST WEST OF
ATLANTA OR NEAR A DALTON TO NEWNAN TO MILLEDGEVILLE LINE. A WEAK
SURFACE TROUGH WAS ALSO NOTED ACROSS CENTRAL GA...AND IS CURRENTLY
PROVIDING A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS THAT
STRETCH FROM NEAR COLUMBUS TO VIDALIA AND SOUTHWARD. THE 3000-3500
CAPES IN THE AREA SUGGEST A FEW STORMS COULD PULSE TO SEVERE
LEVELS... WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS. HOWEVER...
AS THE STORMS CLUSTER ALONG THE SURFACE TROUGH... ALONG WITH OVER
2.0 INCH PW'S AND VERY LITTLE MOVEMENT... EXPECT LOCALLY HEAVY RAIN
AND THE OCCASIONAL CLOUD TO GROUND LIGHTNING TO BE THE PRIMARY
THREATS FOR MOST STORMS THROUGH THE AFTERNOON AND EARLY EVENING
HOURS. OTHERWISE... MODELS CONTINUE TO SHOW THE WEDGE FRONT NOSING
IN FROM THE NE THROUGH THE SHORT TERM... WITH A COOLER/MORE STABLE
AIR MASS SPREADING IN OVER MUCH OF THE AREA... RESULTING IN MUCH
COOLER HIGHS IN THE 80S FOR FRIDAY AND SATURDAY. GFS AND NAM SHOW
AMPLE QPF ACROSS THE AREA ON FRIDAY...AS THE MEANDERING FRONT
PROVIDES A FOCUS AND OVERRUNNING MID LEVEL MOISTURE COUPLED WITH A
SERIES OF UPPER DISTURBANCES PRODUCE SCATTERED SHOWERS EVEN BEHIND
THE FRONT. IT APPEARS A DRIER AIR MASS BEGINS TO SPREAD IN FRIDAY
NIGHT AND SHOULD HELP SHUNT THE PRECIP FURTHER WEST AND SOUTH ON
SATURDAY. HOWEVER... WITH SOME UNCERTAINTY... WILL HOLD ONTO A LOW
CHANCE POP FOR MOST AREAS ON SATURDAY FOR NOW...BUT SUSPECT AT LEAST
NE GA WILL BE RAIN CHANCE FREE. AS FOR TEMPS...MOS GUIDANCE WAS
SURPRISINGLY CLOSE... BUT LEANED TOWARD THE SLIGHTLY WARMER MAV MOS
THROUGH THE SHORT TERM.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE WEDGE CONTINUES TO NOSE IN FROM THE NE ON SUNDAY
WITH REMNANTS OF THE WEDGE FRONT MEANDERING NEAR THE GA-FL LINE
THROUGH AT LEAST TUESDAY. A DRIER AIR MASS CONTINUES TO SPREAD IN
OVER NORTH AND MUCH OF CENTRAL GA WITH HIGH PRESSURE NOTED IN THE
MID AND UPPER LEVELS BUILDING IN FROM THE WEST AND NW. THIS SUGGESTS
LITTLE PRECIP CHANCES FOR MUCH OF THE FORECAST AREA THROUGH AT LEAST
WEDNESDAY AND POSSIBLY THURSDAY. OTHERWISE...COOLER TEMPS LOOK TO
CONTINUE FOR SUNDAY AND MONDAY... THEN EXPECT A GRADUAL WARM-UP
BACK INTO THE MID 90S BY WEDNESDAY AND THURSDAY.

&&

.AVIATION...
18Z UPDATE...
EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP. OTHERWISE VFR CONDITIONS
EXCEPT NEAR STORMS. IFR-MVFR CEILINGS INCREASING TONIGHT WITH AT
LEAST SOME IFR-MVFR VSBYS. SURFACE WINDS E AROUND 10 KTS EXCEPT
VARIABLE AT CSG. HOW MUCH CONVECTION WHERE AND WHEN STILL HIGHLY
UNCERTAIN BUT STORMS WILL CONTINUE TO DEVELOP. BDL

//ATL CONFIDENCE...
18Z UPDATE...
HIGH CONFIDENCE FOR WINDS...CEILINGS AND VSBYS THIS AFTERNOON INTO
TONIGHT. HIGH CONFIDENCE FOR STORMS NEAR ATL.
LOW CONFIDENCE ON DURATION AND IMPACT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  86  69  87 /  40  60  30  30
ATLANTA         74  86  70  85 /  40  60  30  40
BLAIRSVILLE     69  81  67  82 /  30  60  30  30
CARTERSVILLE    72  86  70  87 /  40  60  30  40
COLUMBUS        76  88  73  87 /  40  60  40  50
GAINESVILLE     72  85  69  85 /  40  60  30  30
MACON           76  87  73  88 /  40  60  40  50
ROME            73  87  72  89 /  40  60  30  40
PEACHTREE CITY  74  86  71  86 /  40  60  40  40
VIDALIA         76  88  73  88 /  40  60  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39
Hazardous weather outlook, Jul 14, 10:20 AM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 AM EDT THU JUL 14 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1020 AM EDT THU JUL 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE WITH SCATTERED THUNDERSTORMS
EXPECTED OVER NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING.

.SYNOPSIS...
AN UPPER LEVEL RIDGE WILL CONTINUE OVER THE AREA...BUT A WEAK
UPPER LEVEL DISTURBANCE WILL DEVELOP OVER THE NORTHERN GULF COAST.
MEANWHILE A WEAK COLD FRONT WILL CONTINUE TO DRIFT OVER THE AREA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THUNDERSTORMS WILL BE STRONG
GUSTY WINDS...HEAVY RAIN WITH LOCAL FLOODING POSSIBLE AND FREQUENT
LIGHTNING. HAIL WILL ALSO BE POSSIBLE.

.DISCUSSION...
A WARM AND MOIST AIRMASS WILL CONTINUE OVER THE AREA. CAPES ABOVE
2000 CAN BE EXPECTED. WITH WEAK UPPER LEVEL FLOW...STORMS WILL MOVE
SLOW. HEAVY RAINFALL CAN BE EXPECTED WITH ANY THUNDERSTORM THAT
DEVELOPS WITH LOCALIZED FLOODING POSSIBLE. THE BIGGER STORMS WILL
HAVE POTENTIAL FOR STRONG GUSTY WINDS WITH HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS ARE
ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER.

BDL

In the hours before

Special weather statement, Jul 14, 3:02 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT THU JUL 14 2011

GAZ066-067-141930-
302 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TROUP AND
MERIWETHER COUNTIES UNTIL 330 PM EDT...

AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAINT MARKS...MOVING WEST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS TROUP AND MERIWETHER COUNTIES...INCLUDING
AREAS AROUND SAINT MARKS...LUTHERSVILLE...LONE OAK...MOUNTVILLE...
HOGANSVILLE...LOUISE...HARRISONVILLE AND LAGRANGE. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3322 8495 3322 8487 3319 8486 3322 8486
      3322 8484 3323 8474 3305 8474 3300 8503
      3319 8504
TIME...MOT...LOC 1903Z 077DEG 9KT 3313 8486
Special weather statement, Jul 14, 3:06 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT THU JUL 14 2011

GAZ091-102-103-141930-
306 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...STEWART AND MARION COUNTIES UNTIL 330 PM EDT...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SEMINOLE...MOVING WEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WEBSTER...STEWART AND MARION COUNTIES THROUGH 330 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SEMINOLE...CHURCH
HILL...ZELLOBEE...RICHLAND...RENFROE...BROOKLYN...CHARLES...
WESTVILLE...LOUVALE...PROVIDENCE CANYON STATE PARK AND LUMPKIN. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3197 8492 3222 8497 3224 8492 3223 8482
      3222 8481 3223 8480 3223 8466 3230 8465
      3230 8457 3209 8451
TIME...MOT...LOC 1906Z 078DEG 13KT 3219 8467
Special weather statement, Jul 14, 3:23 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT THU JUL 14 2011

GAZ110-111-142000-
323 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHEELER AND TELFAIR COUNTIES UNTIL 400 PM EDT...

AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SCOTLAND...MOVING WEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHEELER AND TELFAIR COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TOWNS...SCOTLAND...
LUMBER CITY...LITTLE OCMULGEE STATE PARK...HORSE CREEK WMA...
WORKMORE...MILAN...HELENA AND MCRAE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3182 8311 3181 8314 3185 8318 3190 8320
      3212 8294 3214 8296 3215 8294 3212 8293
      3212 8273 3199 8272 3192 8265 3185 8279
      3184 8278 3179 8286 3179 8298 3178 8301
TIME...MOT...LOC 1923Z 086DEG 3KT 3202 8283
Special weather statement, Jul 14, 3:31 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT THU JUL 14 2011

GAZ113-142000-
331 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TOOMBS COUNTY UNTIL 400 PM EDT...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF ENGLISH EDDY...MOVING NORTHEAST
AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TOOMBS COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE TOOMBS CENTRAL...GRAYS LANDING...ENGLISH
EDDY...JOHNSON CORNER...NEW BRANCH...PONDEROSA AND OHOOPEE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3193 8228 3193 8237 3195 8239 3195 8240
      3196 8244 3225 8221 3224 8220 3222 8220
      3218 8218 3191 8222 3191 8225
TIME...MOT...LOC 1931Z 220DEG 15KT 3197 8222
Special weather statement, Jul 14, 3:33 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT THU JUL 14 2011

GAZ090-091-102-103-142000-
333 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 400 PM
EDT...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BROOKLYN...MOVING WEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH
400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
KIMBROUGH...SEMINOLE...PRESTON...BROOKLYN...RICHLAND...CHURCH HILL...
DRANEVILLE...ZELLOBEE...RENFROE...CHRISTOPHER...MANTA...CUSSETA...
WESTVILLE...LUMPKIN AND CHARLES. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3197 8497 3197 8504 3200 8507 3209 8506
      3213 8507 3220 8498 3223 8497 3223 8493
      3226 8490 3232 8501 3236 8500 3228 8443
      3203 8444 3194 8497
TIME...MOT...LOC 1933Z 086DEG 12KT 3218 8475
Special weather statement, Jul 14, 3:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT THU JUL 14 2011

GAZ108>110-142015-
349 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 415 PM EDT...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TEMPERANCE...MOVING NORTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TEMPERANCE...CHINA
HILL...ANTIOCH CHURCH...BROWNING...ABBEVILLE...JACKSONVILLE...
WORKMORE...MILAN...RHINE...CHAUNCEY...UNION AND FIVE POINTS. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3180 8309 3180 8314 3184 8318 3184 8341
      3209 8341 3214 8303 3191 8267 3185 8275
      3185 8277 3178 8286 3178 8289 3178 8299
      3177 8301
TIME...MOT...LOC 1949Z 212DEG 7KT 3190 8316

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:45 AM EDTSpecial Weather StatementFFCOglethorpe30 min
Jul 14, 1:32 PM EDTSpecial Weather StatementFFCCrawford28 min
Jul 14, 1:48 PM EDTSpecial Weather StatementFFCChattahoochee27 min
Jul 14, 1:49 PM EDTSpecial Weather StatementFFCJeff Davis26 min
Jul 14, 1:52 PM EDTSpecial Weather StatementFFCMuscogee23 min
Jul 14, 2:06 PM EDTSpecial Weather StatementFFCWilcox24 min
Jul 14, 2:14 PM EDTSpecial Weather StatementFFCMuscogee31 min
Jul 14, 2:32 PM EDTSpecial Weather StatementFFCStewart28 min
Jul 14, 2:39 PM EDTSevere Thunderstorm WarningFFCStewart51 min
Jul 14, 2:57 PM EDTSpecial Weather StatementFFCDooly, Pulaski33 min
Jul 14, 3:02 PM EDTSpecial Weather StatementFFCTroup28 min
Jul 14, 3:06 PM EDTSpecial Weather StatementFFCStewart24 min
Jul 14, 3:23 PM EDTSpecial Weather StatementFFCTelfair, Wheeler37 min
Jul 14, 3:31 PM EDTSpecial Weather StatementFFCToombs29 min
Jul 14, 3:33 PM EDTSpecial Weather StatementFFCStewart, Webster27 min
Jul 14, 3:57 PM EDTSpecial Weather StatementFFCCrisp33 min
Jul 14, 4:08 PM EDTSpecial Weather StatementFFCSumter, Webster37 min
Jul 14, 4:32 PM EDTSpecial Weather StatementFFCCrisp43 min
Jul 14, 4:34 PM EDTSpecial Weather StatementFFCDodge, Laurens41 min
Jul 14, 4:41 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter34 min
Jul 14, 5:12 PM EDTSpecial Weather StatementFFCSumter48 min
Jul 14, 5:41 PM EDTSpecial Weather StatementFFCEmanuel, Johnson49 min
Jul 14, 5:47 PM EDTSpecial Weather StatementFFCCrawford, Houston, Peach43 min
Jul 14, 6:16 PM EDTSpecial Weather StatementFFCTalbot44 min
Jul 14, 6:19 PM EDTSpecial Weather StatementFFCJohnson26 min
Jul 14, 6:25 PM EDTSpecial Weather StatementFFCEmanuel35 min
Jul 14, 6:52 PM EDTSpecial Weather StatementFFCHarris38 min
Jul 14, 6:55 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot35 min
Jul 14, 6:58 PM EDTSpecial Weather StatementFFCGlascock, Warren47 min
Jul 14, 7:00 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield30 min
Jul 14, 7:17 PM EDTSpecial Weather StatementFFCCoweta, Pike43 min
Jul 14, 7:26 PM EDTSpecial Weather StatementFFCHarris49 min
Jul 14, 7:32 PM EDTSpecial Weather StatementFFCLamar43 min
Jul 14, 7:38 PM EDTSpecial Weather StatementFFCJefferson, Washington52 min
Jul 14, 7:56 PM EDTSpecial Weather StatementFFCHeard49 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.